Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 371-378

On G-finitistic spaces and related notions

1Department of Mathematics and Computer Science, R.D. University, Jabalpur 482001, India
2Department of Mathematics, University of Jammu, Jammu 180001, India

Received 7 September 1988; Revised 12 December 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Satya Deo and Janak Singh Andotra, “On -finitistic spaces and related notions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 371-378, 1992.